# SDR 99FDEA00211

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402746
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,3) ON FLOORBEAM LOWER CHORD AT BS 1070, WL 200, LBL 40 TO RBL 48.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER FEDEX EA 7-5310-45262A.
